# SDR DALA2018062504181

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 58,347 hours, 21,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS FOR THE EMERGENCY EXIT FLOOD LIGHT AT THE L1 DOOR WAS MISSING. MAINTENANCE REPAIRED THE LIGHT IAW ERA 569644-14.
